MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 METAGLENE GUIDE PIN DIA 2.5MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 METAGLENE GUIDE PIN DIA 2.5MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Model Number 2307-87-004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Delta xtend surgery - wanted to place the metaglene positioning plate 2307-87-003 and drill the 2307-87-004 metaglene central guide pin ø 2.5 mm by inserting it through the whole of the plate.But the pin didn't fit through the whole.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) used to capture the prolonged surgery and insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
METAGLENE GUIDE PIN DIA 2.5MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key9882573
Report Number1818910-2020-09285
Device Sequence Number2546292
Product Code LXH
UDI-Device Identifier10603295116455
UDI-Public10603295116455
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-87-004
Device Catalogue Number230787004
Device Lot Number5356507
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer06/11/2020
09/17/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date06/11/2020
09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1